A class of pseudo-parabolic equations: existence, uniqueness of weak solutions, and error estimates for the Euler-implicit discretization

Y. Fan, I.S. Pop

Research output: Contribution to journalArticleAcademicpeer-review

23 Citations (Scopus)

Abstract

In this paper, we investigate a class of pseudo-parabolic equations. Such equations model two-phase flow in porous media where dynamic effects are included in the capillary pressure. The existence and uniqueness of a weak solution are proved, and error estimates for an Euler implicit time discretization are obtained.
Original languageEnglish
Pages (from-to)2329-2339
JournalMathematical Methods in the Applied Sciences
Volume34
Issue number18
DOIs
Publication statusPublished - 2011

Fingerprint

Pseudoparabolic Equations
Flow in Porous Media
Existence-uniqueness
Capillarity
Time Discretization
Two-phase Flow
Two phase flow
Weak Solution
Porous materials
Euler
Error Estimates
Existence and Uniqueness
Discretization
Model
Class

Cite this

@article{2c79b901616042c79a2bc6b0dad5b19a,
title = "A class of pseudo-parabolic equations: existence, uniqueness of weak solutions, and error estimates for the Euler-implicit discretization",
abstract = "In this paper, we investigate a class of pseudo-parabolic equations. Such equations model two-phase flow in porous media where dynamic effects are included in the capillary pressure. The existence and uniqueness of a weak solution are proved, and error estimates for an Euler implicit time discretization are obtained.",
author = "Y. Fan and I.S. Pop",
year = "2011",
doi = "10.1002/mma.1537",
language = "English",
volume = "34",
pages = "2329--2339",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "Wiley",
number = "18",

}

A class of pseudo-parabolic equations: existence, uniqueness of weak solutions, and error estimates for the Euler-implicit discretization. / Fan, Y.; Pop, I.S.

In: Mathematical Methods in the Applied Sciences, Vol. 34, No. 18, 2011, p. 2329-2339.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - A class of pseudo-parabolic equations: existence, uniqueness of weak solutions, and error estimates for the Euler-implicit discretization

AU - Fan, Y.

AU - Pop, I.S.

PY - 2011

Y1 - 2011

N2 - In this paper, we investigate a class of pseudo-parabolic equations. Such equations model two-phase flow in porous media where dynamic effects are included in the capillary pressure. The existence and uniqueness of a weak solution are proved, and error estimates for an Euler implicit time discretization are obtained.

AB - In this paper, we investigate a class of pseudo-parabolic equations. Such equations model two-phase flow in porous media where dynamic effects are included in the capillary pressure. The existence and uniqueness of a weak solution are proved, and error estimates for an Euler implicit time discretization are obtained.

U2 - 10.1002/mma.1537

DO - 10.1002/mma.1537

M3 - Article

VL - 34

SP - 2329

EP - 2339

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 18

ER -